Alert archive / Massachusetts / Small Craft Advisories in 2012
Small Craft Advisory 47, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Apr 28, 2012, 4:03 PM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2012, 4:03 PM EDT (20:03 UTC)
- Expired
- Apr 28, 2012, 7:23 PM EDT
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
014 WHUS71 KBOX 282003 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 403 PM EDT SAT APR 28 2012 ANZ250-290000- /O.EXP.KBOX.SC.Y.0045.000000T0000Z-120428T2000Z/ /O.NEW.KBOX.SC.Y.0047.120428T2003Z-120429T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 403 PM EDT SAT APR 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-231-251-282115- /O.EXP.KBOX.SC.Y.0045.000000T0000Z-120428T2000Z/ BOSTON HARBOR-CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 403 PM EDT SAT APR 28 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED...SO THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ ANZ254>256-290415- /O.EXT.KBOX.SC.Y.0045.000000T0000Z-120429T0900Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 403 PM EDT SAT APR 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232>235-237-290000- /O.CON.KBOX.SC.Y.0045.000000T0000Z-120429T0000Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- 403 PM EDT SAT APR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
516 WHUS71 KBOX 282005 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 405 PM EDT SAT APR 28 2012 ANZ254>256-290415- /O.CON.KBOX.SC.Y.0045.000000T0000Z-120429T0900Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 405 PM EDT SAT APR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232>235-237-290000- /O.CON.KBOX.SC.Y.0045.000000T0000Z-120429T0000Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- 405 PM EDT SAT APR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-290000- /O.CON.KBOX.SC.Y.0047.000000T0000Z-120429T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 405 PM EDT SAT APR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
711 WHUS71 KBOX 282323 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 723 PM EDT SAT APR 28 2012 ANZ250-290030- /O.CAN.KBOX.SC.Y.0047.000000T0000Z-120429T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 723 PM EDT SAT APR 28 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ232>235-237-290400- /O.EXT.KBOX.SC.Y.0045.000000T0000Z-120429T0400Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- 723 PM EDT SAT APR 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254>256-290730- /O.CON.KBOX.SC.Y.0045.000000T0000Z-120429T0900Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 723 PM EDT SAT APR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Apr 28, 1:32 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 28, 1:32 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
132 PM EDT SAT APR 28 2012
.SYNOPSIS...
LOW PRES OVER THE MARITIMES AND HIGH PRES OVER THE GREAT LAKES
WILL COMBINE TO BRING DRY AND COOL WEATHER THROUGH MONDAY. THE
WEATHER PATTERN WILL BECOME MORE SPRING-LIKE NEXT WEEK WITH
MODERATING TEMPERATURES ALONG WITH A CHANCE OF SHOWERS FROM TIME
TO TIME...ESPECIALLY TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1 PM UPDATE...
ADJUSTED SKIES/TEMPS/DWPTS THIS UPDATE. DRY COLUMN BUILDING OVER AS
WEAK SHORTWAVES APPROACHES FROM THE W AND NW. THIS WILL ALLOW THE
DRYING CI TO BUILD OVER A BIT MORE TOWARD THE EVENING...BUT SHOULD
SEE SOME RAPID CLEARING AFTER MIDNIGHT. GENERALLY COOLER WX
CONTINUES FOR LATE APRIL.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
UPPER SHORT WAVE EMBEDDED IN NORTHERN STREAM NW FLOW WILL HELP
KEEP THE WAVE PASS THRU THE MID ATLC REGION SOUTH OF THIS FORECAST
AREA. REMAIN QUITE CONFIDENT THAT ANY PCPN WILL STAY S OF FORECAST
AREA. SLIGHT CHANCE POPS MIGHT GRAZE ACK FOR A FEW HOURS
TONIGHT...OTHERWISE VERY LOW POPS THRU 00Z MON. MORE FREEZING
TEMPS EXPECTED TONIGHT. DECIDED TO ADD A WATCH HEADLINE TO THE
STATEMENT TO HIGHLIGHT THE POTENTIAL FOR ANOTHER NIGHT OF FREEZING
TEMPS. ACROSS THE INTERIOR...WINDS SHOULD DECOUPLE MORE EASILY
TONIGHT THAN EARLY THIS MORNING TO ENHANCE RADIATIONAL COOLING.
HAVE EXTENDED THE WATCH FOR THE CAPE AND MARTHAS VINEYARD.
INCLINED TO THINK THAT THE MID/HIGH CLOUDS WILL MOVE OUT IN TIME
FOR TEMPS TO DROP TO OR A LITTLE BELOW FREEZING ACROSS INTERIOR
SECTIONS OF THE UPPER CAPE AND MARTHAS VINEYARD. NOTE THAT H85
TEMPS DROP TO -5C TO -7C TONIGHT.
SUNDAY SHOULD BE SUNNY AGAIN AND REMAIN ON THE COOL SIDE. WINDS
SHOULD BE LIGHT AS HIGH PRES BUILDS INTO THE REGION FROM THE GREAT
LAKES. EXPECT HIGH TEMPS AGAIN TO REACH THE MID 50S ACROSS MOST
LOCATIONS BUT REMAIN IN THE LOWER 50S ACROSS THE HIGH TERRAIN IN
THE NORTH.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
HIGHLIGHTS...
* MODERATING TEMPERATURES NEXT WEEK
* GREATEST CHANCE FOR RAIN CENTERED ON TUE/TUE NIGHT
SYNOPTIC OVERVIEW...
00Z DETERMINISTIC MODELS AND 12Z ENSEMBLES /BOTH GEFS AND ECENS/
CONTINUE TO ADVERTISE A PATTERN CHANGE NEXT WEEK...GOING FROM THE
CURRENT AMPLIFIED FLOW TO A MORE ZONAL REGIME ACROSS THE CONUS. THIS
WILL RESULT IN MODERATING TEMPERATURES FROM TUE ONWARD. SO FORECAST
CONFIDENCE IS HIGH REGARDING A WARMING TREND NEXT WEEK BUT THEN
UNCERTAINTY INCREASES ON THE EXACT DETAILS AS NORTHERN STREAM JET IS
LIKELY TO REMAIN ACROSS THE GREAT LAKES INTO NEW ENGLAND. THUS A
STORM TRACK OVER OR NEAR THE REGION WILL RESULT IN ASSOCIATED
FRONTAL BOUNDARIES TRACKING ACROSS SOUTHERN NEW ENGLAND. THIS WILL
PROVIDE A CHALLENGING TEMP FORECAST ESPECIALLY TIMING THE FRONTAL
PASSAGES. HOWEVER THE ZONAL FLOW PATTERN WILL PRECLUDE ANY COLD AIR
INTRUSIONS INTO THE NORTHEAST AND THUS GIVES ABOVE AVERAGE
CONFIDENCE THAT TEMPERATURES WILL AVERAGE NEAR OR ABOVE NORMAL MUCH
OF NEXT WEEK.
AS FOR PRECIP...EMERGING ZONAL FLOW PATTERN NEXT WEEK WILL PROVIDE
SEVERAL OPPORTUNITIES FOR PRECIP AS MULTIPLE PACIFIC SYSTEMS MARCH
ACROSS THE COUNTRY. HOWEVER GIVEN THE LACK OF FLOW AMPLITUDE AND
STREAMS BEING UNPHASED ONLY MINOR QPF EVENTS ARE EXPECTED ACROSS
SOUTHERN NEW ENGLAND NEXT WEEK.
MODEL PREFERENCES...
REGARDING QPF 00Z MODELS INCLUDING THE 00Z ENSEMBLES OF THE GEFS AND
12Z ECENS AGREE ON BEST CHANCE OF SHOWERS THIS FORECAST PERIOD
CENTERED AROUND TUE AS FRONTAL WAVE EXITS THE GREAT LAKES. THEREFORE
WILL FOCUS POPS ON TUE/TUE EVENING. THEREAFTER PREDICTABILITY
DECREASES ON THE TIMING OF INDIVIDUAL SHORT WAVES IN THE EVOLVING
FAST ZONAL FLOW. SO WHILE THERE IS A RISK FOR ADDITIONAL SHOWERS
LATER IN THE WEEK...FORECAST CONFIDENCE IS VERY LOW ON TIMING
DETAILS. AS SUCH WE UNDERCUT CHC MOS POPS TO SLIGHT CHANCE GIVEN
THIS UNCERTAINTY. IN ADDITION DON/T WANT CHANCE POPS THROUGHOUT THE
WEEK TO GIVE THE IMPRESSION OF A WASHOUT.
AS FOR TEMPERATURES...FORECAST CONFIDENCE IS LOW ON TIMING OF
FRONTAL PASSAGES SO DIDN/T DEVIATE MUCH FROM GUID. REGARDING TEMP
TRENDS BOTH THE GEFS AND ECENS SUGGEST THE WARMEST CONDITIONS MAY
OCCUR HERE THU/FRI AS WESTERN TROUGH AMPLIFIES SO DOES DOWNSTREAM
RIDGE OVER THE EAST COAST. HIGHS IN THE 70S ARE LIKELY THU/FRI WITH
A LOW PROB OF NEAR 80.
&&
.AVIATION /17Z SATURDAY THROUGH WEDNESDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
OVERVIEW...
HIGH CONFIDENCE VFR. EXPECT INCREASING MID AND HIGH CLOUDS
PARTICULARLY OVER TAF SITES S OF THE MASS PIKE INTO THE EARLY
OVERNIGHT HOURS...BUT SHOULD REMAIN VFR. ISOLATED CHANCE OF LOW
VFR/MVFR AT ACK IN A SLIGHT CHANCE OF SHOWERS THIS EVENING INTO
THROUGH MIDNIGHT. VFR CONTINUES TOMORROW.
WNW WINDS CONTINUE TODAY WITH GUSTS 20 TO 25 KT POSSIBLE...HOWEVER
THEY SHOULD DIMINISH ESPECIALLY OVER THE INTERIOR WITH NEAR CALM
WINDS LIKELY. NW WINDS INCREASE AGAIN SUN WITH GUSTS TO 25 KT.
KBOS TAF...HIGH CONFIDENCE IN TAF...AND FOR VFR. SOME MID CLOUDS
BUILD OVER INTO THE EARLY OVERNIGHT HOURS. WNW WINDS WITH GUSTS
AROUND 20 KT TODAY...DIMINISHING OVERNIGHT. WNW WINDS THEN
INCREASE A BIT SUN WITH GUSTS TO 25 KT POSSIBLE.
OUTLOOK...MONDAY THROUGH WEDNESDAY...
SUN NGT/MON...HIGH CONFIDENCE FOR VFR/DRY WEATHER AND LIGHT WINDS.
MON NGT/TUES...MODERATE TO HIGH CONFIDENCE FOR MVFR IN SHOWERS. LOW
PROBABILITY OF IFR.
WED...VFR TO MVFR. LOW CONFIDENCE.
&&
.MARINE...
10 AM UPDATE...
HAVE EXTENDED TIMING OF ALL ADVISORIES THROUGH EARLY AFTERNOON AND
EVENING AS SWELLS WILL BE SLOWER TO SUBSIDE AND WIND GUSTS TO 25
KT ARE POSSIBLE THROUGH THE AFTERNOON AT LEAST. SOME MAY NEED TO
BE EXTENDED INTO THE NIGHT BUT WILL RE-EVALUATE IN LATER UPDATES.
CONTINUING SCA FOR WIND GUSTS THIS MORNING FOR ALL ZONES EXCEPT
NARRAGANSETT BAY AND WILL LIKELY NEED TO RETAIN SCA THROUGH THE
AFTERNOON FOR ROUGH SEAS ACROSS THE OUTER WATERS TO THE S AND SE.
OUTLOOK...SUNDAY NIGHT THROUGH WEDNESDAY...
SUN NGT/MON...TRANQUIL BOATING WEATHER WITH HIGH PRES CRESTING OVER
THE WATERS. DRY WEATHER AND GOOD VSBY.
TUE...LOW PRES EXITS THE GREAT LAKES AND TRACKS NEAR OR OVER NEW
ENGLAND. VSBY REDUCED IN RAIN AND FOG. LOW CONFIDENCE IN WND
FORECAST GIVEN UNCERTAINTY IN TRACK OF LOW PRES.
WED...LOW PRES SHOULD MOVE OFFSHORE WITH WEAK HIGH PRES BUILDING
OVER NEW ENGLAND. THUS LIGHT WINDS EXPECTED.
&&
.FIRE WEATHER...
VERY DRY CONDITIONS WILL PREVAIL TODAY WITH MIN RH VALUES
DROPPING TO 15 TO 20 PERCENT. WIND GUSTS WILL REACH 20 TO 25 MPH.
GIVEN THE HEAVY RAINFALL EARLIER IN THE WEEK AND THE FACT MUCH OF
OUR AREA IS APPROACHING STAGE 2 VEGETATION...NO FIRE WEATHER
HEADLINES ARE PLANNED. HOWEVER...THE FIRE WEATHER POTENTIAL WILL
BE ELEVATED TODAY AND PROBABLY AGAIN SUNDAY DUE TO LOW RH VALUES
AND MARGINAL WIND GUSTS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
CTZ002>004.
MA...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
MAZ002>014-016>023-026.
NH...NONE.
RI...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
RIZ001-003-006.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
ANZ232>235-237-254>256.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR ANZ230-
231-250-251.
&&
SYNOPSIS...NOCERA/THOMPSON
NEAR TERM...DOODY/THOMPSON
SHORT TERM...THOMPSON
LONG TERM...NOCERA
AVIATION...NOCERA/DOODY
MARINE...NOCERA/THOMPSON
FIRE WEATHER...Hazardous weather outlook, Apr 28, 10:00 AM EDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 1000 AM EDT SAT APR 28 2012 MAZ015-024-NHZ011-012-015-RIZ002-004-005-007-008-291400- SUFFOLK MA-NANTUCKET MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-SOUTHEAST PROVIDENCE RI- EASTERN KENT RI-BRISTOL RI-NEWPORT RI-BLOCK ISLAND RI- 1000 AM EDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE ELEVATED FIRE WEATHER POTENTIAL TODAY. TEMPERATURES WILL LIKELY DROP INTO THE 20S TO AROUND 30 TONIGHT. THE GROWING SEASON HAS NOT BEGUN YET IN SOUTHWEST NEW HAMPSHIRE AND THUS NO FREEZE WARNING OR WATCH FOR THAT AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE WILL BE AN ELEVATED FIRE WEATHER POTENTIAL FOR SUNDAY. TEMPERATURES WILL LIKELY ONCE AGAIN DROP INTO THE 20S TO AROUND 30 LATE SUNDAY NIGHT AND EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-MAZ002>014-016>023-026-RIZ001-003-006-291400- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- WESTERN KENT RI-WASHINGTON RI- 1000 AM EDT SAT APR 28 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. THERE WILL ALSO BE AN ELEVATED FIRE WEATHER POTENTIAL FOR TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. THERE WILL BE AN ELEVATED FIRE WEATHER POTENTIAL FOR SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-291400- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1000 AM EDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 28, 10:46 AM EDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 1046 AM EDT SAT APR 28 2012 CTZ002>004-MAZ002>022-026-RIZ001>007-290000- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-NORTHERN MIDDLESEX MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD... ORANGE...BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE... GLOUCESTER...CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON... SPRINGFIELD...MILFORD...WORCESTER...FOXBORO...NORWOOD... CAMBRIDGE...BOSTON...QUINCY...TAUNTON...BROCKTON...PLYMOUTH... FALL RIVER...NEW BEDFORD...MATTAPOISETT...CHATHAM...FALMOUTH... PROVINCETOWN...AYER...FOSTER...SMITHFIELD...PROVIDENCE... WEST GREENWICH...WARWICK...BRISTOL...NARRAGANSETT...WESTERLY... NEWPORT 1046 AM EDT SAT APR 28 2012 ...THERE IS THE RISK FOR ELEVATED FIRE WEATHER THROUGH THIS EVENING FOR PORTIONS OF MASSACHUSETTS...CONNECTICUT AND RHODE ISLAND... DRY WEATHER WILL CONTINUE THROUGH THE DAY TODAY WITH WEST TO NORTHWEST WINDS GUSTING 20 TO 25 MPH AND MINIMUM RELATIVE HUMIDITY VALUES AROUND 20 PERCENT. STATE FIRE OFFICIALS CONTINUE TO INDICATE THAT IN REGIONS WHERE GREEN UP HAS NOT FULLY OCCURRED...FUELS REMAIN DRY. GIVEN THESE FACTORS...THERE AN ELEVATED RISK FOR FIRE SPREAD SHOULD ANY FIRES DEVELOP.
Special weather statement, Apr 28, 11:02 AM EDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 1102 AM EDT SAT APR 28 2012 NHZ011-290000- CHESHIRE NH- INCLUDING THE CITIES OF...JAFFREY...KEENE 1102 AM EDT SAT APR 28 2012 ...THERE IS THE RISK FOR ELEVATED FIRE WEATHER THROUGH THIS EVENING FOR CHESHIRE COUNTY IN NEW HAMPSHIRE... DRY WEATHER WILL CONTINUE THROUGH THE DAY TODAY WITH WEST TO NORTHWEST WINDS GUSTING 20 TO 25 MPH AND MINIMUM RELATIVE HUMIDITY VALUES AROUND 20 PERCENT. STATE FIRE OFFICIALS CONTINUE TO INDICATE THAT IN REGIONS WHERE GREEN UP HAS NOT FULLY OCCURRED...FUELS REMAIN DRY. GIVEN THESE FACTORS...THERE AN ELEVATED RISK FOR FIRE SPREAD SHOULD ANY FIRES DEVELOP.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 3:45 AM EDT | Freeze Watch | BOX | Barnstable, Bristol, Dukes, Essex, Franklin, Hampden and 5 more | 12 hr |
| Apr 28, 4:13 PM EDT | Frost Advisory | BOX | Middlesex, Norfolk, Suffolk | 16 hr |
| Apr 28, 4:13 PM EDT | Freeze Warning | BOX | Barnstable, Bristol, Dukes, Essex, Franklin, Hampden and 5 more | 16 hr |
Nearby
Small Craft Advisories in Massachusetts, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.